Volume 10 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

A dilogarithmic formula for the Cheeger–Chern–Simons class

Johan Dupont and Christian Zickert

Geometry & Topology 10 (2006) 1347–1372

DOI: 10.2140/gt.2006.10.1347

Forward citations
S Baseilhac, R Benedetti, Quantum hyperbolic geometry, Algebraic & Geometric Topology 7 (2007) 845
S Garoufalidis, An extended version of additive K-theory, Journal of K-theory K-theory and its Applications to Algebra Geometry and Topology 4 (2009) 391
S Goette, C Zickert, The Extended Bloch Group and the Cheeger–Chern–Simons Class, Geometry & Topology 11 (2007) 1623
M Matthey, W Pitsch, J Scherer, Generalized orientations and the Bloch invariant, Journal of K-theory K-theory and its Applications to Algebra Geometry and Topology (2009) 1